Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fame money stacks

TATOOS WHILE ON ACCUTANE ??

Recommended Posts

wazup people ive been on accutane over a month, 80 mgs a day for cystic acne....so far i've seen some good results alot of the cysts i had are gone around my sideburn area and neck(jawline) i am seeing blackheads on my nose dissapear and am seein my pores reduce in size, im still gettin breakouts, but juss normal pimples no cysts....i am just wondering if getting a tattoo while on tane would be bad since it makes your skin so sensitive....the spot i would be getting it done at is my rists, where there is obviously no acne......anyway i was just asking you guys' opinion on this matter because i was wondering would it affect the skin healing after the tat and stuff like that.....anyway feedback would be much appreciated

thnx guyz

-Fame-

Link to comment
Share on other sites

I was actually wondering this myself. I'm (hopefully) starting Accutane within the next couple of months and I'd love to get a tattoo before then, preferably this month. Does anyone know if having a "fresh" new tattoo would have any problems if starting Accutane in the near future?

Link to comment
Share on other sites

I was actually wondering this myself. I'm (hopefully) starting Accutane within the next couple of months and I'd love to get a tattoo before then, preferably this month. Does anyone know if having a "fresh" new tattoo would have any problems if starting Accutane in the near future?
Link to comment
Share on other sites

You definitely should not get a tattoo whilst on tane, or in the six months after you finish. The tane may not appear to affect your wrists but the skin is probably thinner than usual and at risk of scarring from a tattoo. It's not worth the risk - wait until at least 6 months after you finish (the same for waxing).

I'm not sure about getting a tattoo before tane. However, I'd go on the side of caution and not get it. Wait until 6 months after you finish. If it doesn't heal quickly and you go on tane you may risk it never healing properly.

Link to comment
Share on other sites

The directions say not to have any invasive procedures done for at least six months after your last pill. It's your risk. Some may have 'perfect' results...you may not be so lucky. I was not.

Link to comment
Share on other sites

The directions say not to have any invasive procedures done for at least six months after your last pill. It's your risk. Some may have 'perfect' results...you may not be so lucky. I was not.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×